# SDR DHL2005770007

- Difficulty date: July 9, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR NR 1 ENGINE PARAMETERS SIGNIFICANTLY LOWER THAN NR 2 AND NR 3 ENGINES AT TARGET EPR.  AMBIENT TEMP 27DEG G/W 141,600LB MAX IAS APPROX 75KTS.  NR 1 EPR GAUGE DEFERRED PER MEL 77-1-1.  DMI CONTROL 21585 CXAT A BY RPR, PLACARD INSTALLED.  CLEARED CLOGGED P-2 LINE PERFORM ENG RUN JRH CHAP 7 OPS CK NORMAL ENG.  RUN SHEET COMPLETE THIS CLEARS DMI 21585 PLACARD REMOVED.
